I’m sorry to hear of your husband’s troubles. Is he currently taking Lactulose or anything to manage ammonia production? The Lactulose will be the sticky-sweet liquid that gives him the runs? He may need to have that adjusted, or possibly have another drug added to that regimen.
really good answer bill. i had that problem, actualy my ammonia levels got so high last year as to through me into a coma. i had no idea because it comes on gradualy and your ability to identify the problem lessens as the level of ammonia rises. i just happen to be lucky and somone found me very quickly. after my return, i was brought to tears because i couldn't finish the daily crossword . llakey keep an eye out for little signs. also be aware of potassium, to much can be toxic. i only know this by living it. you must be your best advocate when it comes to your or partners health. cece
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.